| Model Number |
2808G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to receive the device for evaluation.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent a glossectomy oral surgery on (b)(6) 2020 and the suture was used.It was reported that the suture snapped during the surgery.Another like suture used to complete the surgery.There was no adverse patient consequence reported.
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch pjr835, and no non-conformances were identified.Additional h3 investigation summary: unopened samples were returned for analysis.The complaint sample was not received.During the visual inspection of eleven unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples received, no performance - breakage suture was found and the tested samples met the finished goods requirements.